Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Subalgebras of incidence algebras determined by equivalence relations

Harrison, K.J. and Longstaff, W.E. (1981) Subalgebras of incidence algebras determined by equivalence relations. Journal of Combinatorial Theory, Series A, 31 (1). pp. 94-97.

Free to read:
*No subscription required


The main result of this paper is a necessary and sufficient condition on an equivalence relation R defined on the set of intervals of a locally finite partially ordered set S for the set of R-functions to be a subalgebra of the incidence algebra of S over a field of characteristic zero.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Elsevier Inc.
Copyright: © 1981 Published by Elsevier Inc.
Item Control Page Item Control Page